# SDR DALA2015111106878

- Difficulty date: November 8, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 51,725 hours, 21,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHT INOPERATIVE AT 20 DEF.  MAINTENANCE R & R LIGHT ASSY IAW AMM 33-51.  OPS CHECK GOOD.
